# SDR SWIA2020032649407

- Difficulty date: February 19, 2020
- Submitted: March 26, 2020
- Operation: Air carrier
- Aircraft: N709BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7850
- Aircraft time: 38,208 hours, 32,915 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*  FLOOR SEAT RAIL FROM FS409+128 TO FS559, LBL9, IS CORRODED IN MULTIPLE SPOTS.   (C-CHECK) RO 3/25/2020   REMOVED CORROSION ON FLOOR SEAT RAIL FROM FS409+128 TO FS559, LBL9. FOUND TO BE OUT OF LIMITS. REMOVED AND REPLACED SEAT TRACK. REF CRJ 200 AMM TUC1234 CAL DUE 31-OCT-20 SEE CONTINUATION CARD FOR DETAILS. COMPLIED WITH BOMBARDIER REO.
